MathSciNet Relay Station
MathSciNet bibliographic data
MR1772444 (2002b:14051) 14J60 (14F45 14H51 14M12)
Debarre, Olivier Théorèmes de Lefschetz pour les lieux de dégénérescence. (French) [Lefschetz theorems for degeneracy loci] Bull. Soc. Math. France 128 (2000), no. 2, 283–308.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement